advertisement
Question
Posted by: pk | 2007/07/16

can she be ?

hi there, me and my fiance had sex on the 10th july,i felt something was wrong and i saw the condom broked halfway through,i didnt ejaculate at all..but for safety gave her the morning after pill she felt very nausias and bad the next 2 days. she was suppose to begin with her menstruation on the 13-14th july but she is now 2 days late,is there any need for concern ?

is there anything i can give her to start her menstruation cycle ? i work at the local pharmacy

thanks you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear PK
No the morning after pill can mess up the menstruation cycle following the medication. Should return to normal by next cycle.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lou | 2007/07/19

It should be fine. The morning after pill can play havoc with her periods, you cant give her anything else now anyway, so you will have to wait and see - its quite possible that her periods will arrive a bit later than normal and may be heavier than normal.

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement